# SDR SWIA201744236

- Difficulty date: December 18, 2017
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 38,294 hours, 35,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL DAMAGED.  BLENDED SKIN PANEL IAW REO.
